RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2009, Volume 200, Number 8  


Wiener-Hopf factorization of piecewise meromorphic matrix-valued functions
V. M. Adukov
3
Approximation by simple partial fractions on the semi-axis
P. A. Borodin
25
Invariants of Lie algebras representable as semidirect sums with a commutative ideal
A. S. Vorontsov
45
Regularity of group algebras
E. A. Gorin
63
The average length of reduced regular continued fractions
E. N. Zhabitskaya
79
On Fano threefolds with canonical Gorenstein singularities
I. V. Karzhemanov
111
The number of classes of Markov partitions for a hyperbolic automorphism of a 2-torus
A. V. Klimenko
147
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019